# SDR RAIA201205280001

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 28,543 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED THAT EMERGENCY LIGHT STRIP AT 2A IS MISSING.  MAINTENANCE DEFERRED MISSING EMERGENCY LIGHT STRIP AT 2A, OPS CHECK GOOD.
